MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES
Model Number 96-6147
Medical Device Problem Codes Structural Problem (2506); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that ball bearing are no longer working on handle.Needs to be replaced.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5, g1, h6 (medical device problem code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h8.
 
Event or Problem Description
Additional information received indicated that the ball bearings no longer pop in and out, so they did not lock into place.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported damage.The damager is consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SP2 REMOVABLE HANDLES PKG 2EA
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11076846
Report Number1818910-2020-27646
Device Sequence Number16458091
Product Code LXH
UDI-Device Identifier10603295247029
UDI-Public10603295247029
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6147
Device Catalogue Number966147
Device Lot NumberGM5493102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Initial Date Received by Manufacturer 12/05/2020
Supplement Date Received by Manufacturer12/29/2020
12/30/2020
01/13/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/04/2021
01/12/2021
01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1